# SDR IXXA05SMN176S

- Difficulty date: August 11, 2005
- Submitted: October 22, 2005
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 94,807 hours, 30,875 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Part time: 94,807 hours, 30,875 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, RIGHT WING UPPER SKIN CRACKED 1, STA XW 74 STR 9.  PERFORMED MAJOR REPAIR.  REMOVED FASTENERS IAW DC-8 SRM 51-1-20D PAGE 21.  REMOVED DAMAGED AREA.  PERFORMED NDT INSPECTION IAW DC-8 NDT SPM PART 06-10-01-001.  FABRICATED REPAIR DOUBLER & FILLER PLUG.  MADE TAPE DOUBLER. OVER 4 INCHES LENGTH TYPICAL CHANFER BOTH ENDS.   INSTALLED REPAIR PARTS IAW DC-8 SRM 57-2-1 FIG 10 , DC-8 SRM 51-1-20D PAGE 9 , TORQUED IAW DC-8 SRM 51-3-1.
